Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 368259, 10 pages
http://dx.doi.org/10.1155/2013/368259
Research Article

New Results on Robust Stability and Stabilization of Linear Discrete-Time Stochastic Systems with Convex Polytopic Uncertainties

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiangmai 50200, Thailand
2Center of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Division of Mathematics and Statistics, Faculty of Science, Maejo University, Chiangmai 50290, Thailand

Received 17 January 2013; Revised 1 April 2013; Accepted 15 April 2013

Academic Editor: Rung Ching Chen

Copyright © 2013 P. Niamsup and G. Rajchakit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities, vol. 228, Marcel Dekker Inc., New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  2. W. H. Chen, Z. H. Guan, and X. Lu, “Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay,” IEE Proceedings: Control Theory and Applications, vol. 150, no. 4, pp. 412–416, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Elaydi and I. Győri, “Asymptotic theory for delay difference equations,” Journal of Difference Equations and Applications, vol. 1, no. 2, pp. 99–116, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Springer, Berlin, Germany, 1992.
  5. O. M. Kwon and J. H. Park, “Exponential stability of uncertain dynamic systems including state delay,” Applied Mathematics Letters, vol. 19, no. 9, pp. 901–907, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. J. Mao and J. Chu, “D-stability and D-stabilization of linear discrete time-delay systems with polytopic uncertainties,” Automatica, vol. 45, no. 3, pp. 842–846, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. T. Nam, H. M. Hien, and V. N. Phat, “Asymptotic stability of linear state-delayed neutral systems with polytope type uncertainties,” Dynamic Systems and Applications, vol. 19, no. 1, pp. 63–72, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. N. Phat and J. Y. Park, “On the Gronwall inequality and asymptotic stability of nonlinear discrete systems with multiple delays,” Dynamic Systems and Applications, vol. 10, no. 4, pp. 577–588, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. L. Hsien and C. H. Lee, “Exponential stability of discrete time uncertain systems with time-varying delay,” Journal of the Franklin Institute, vol. 332, no. 4, pp. 479–489, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. H. Ji, J. H. Park, W. J. Yoo, and S. C. Won, “Robust memory state feedback model predictive control for discrete-time uncertain state delayed systems,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2035–2044, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Rajchakit, T. Rojsiraphisal, and M. Rajchakit, “Robust stability and stabilization of uncertain switched discrete-time systems,” Advances in Difference Equations, vol. 2012, article 134, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. K. Boukas, “State feedback stabilization of nonlinear discrete-time systems with time-varying time delay,” Nonlinear Analysis. Theory, Methods & Applications., vol. 66, no. 6, pp. 1341–1350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Gao and T. Chen, “New results on stability of discrete-time systems with time-varying state delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 328–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Jiang, Q. L. Han, and X. Yu, “Stability criteria for linear discrete-time systems with interval-like time-varying delay,” in Proceedings of the American Control Conference (ACC '05), pp. 2817–2822, June 2005. View at Scopus
  15. B. Zhang, S. Xu, and Y. Zou, “Improved stability criterion and its applications in delayed controller design for discrete-time systems,” Automatica, vol. 44, no. 11, pp. 2963–2967, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Yu, L. Wang, and T. Chu, “Robust stabilization of discrete-time systems with time-varying delays,” in Proceedings of the American Control Conference (ACC '05), pp. 3435–3440, Portland, Ore, USA, June 2005. View at Scopus
  17. K. Ratchagit and V. N. Phat, “Stability criterion for discrete-time systems,” Journal of Inequalities and Applications, vol. 2010, Article ID 201459, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Qualitative analysis of discrete-time switched systems,” in Proceedings of the American Control Conference (ACC '02), pp. 1880–1885, May 2002. View at Scopus
  19. M. Rajchakit, P. Niamsup, and G. Rajchakit, “A switching rule for exponential stability of switched recurrent neural networks with interval time-varying delay,” Advances in Difference Equations, vol. 2013, article 44, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. K. Ratchagit, “A switching rule for the asymptotic stability of discrete-time systems with convex polytopic uncertainties,” Asian-European Journal of Mathematics, vol. 5, no. 2, Article ID 1250025, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Rajchakit and G. Rajchakit, “Mean square exponential stability of stochastic switched system with interval time-varying delays,” Abstract and Applied Analysis, vol. 2012, Article ID 623014, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265–2271, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. V. N. Phat and K. Ratchagit, “Stability and stabilization of switched linear discrete-time systems with interval time-varying delay,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 4, pp. 605–612, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. O. Abou Al-Ola, K. Fujimoto, and T. Yoshinaga, “Common Lyapunov function based on Kullback-Leibler divergence for a switched nonlinear system,” Mathematical Problems in Engineering, vol. 2011, Article ID 723509, 12 pages, 2011. View at Publisher · View at Google Scholar
  25. Y. He, M. Wu, J. H. She, and G. P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. D. Henrion, D. Arzelier, D. Peaucelle, and M. Šebek, “LMI condition for robust stability of polynomial matrix polytopes,” Automatica, vol. 37, no. 3, pp. 461–468, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. F. Coutinho, M. Fu, and A. Trofino, “Robust analysis and control for a class of uncertain nonlinear discrete-time systems,” Systems and Control Letters, vol. 53, no. 5, pp. 377–393, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. W. Kau, Y. Liu, L. Hang, C. H. Lee, C. H. Fang, and L. Lee, “A new LMI condition for robust stability of discrete-time uncertain systems,” Applied Mathematics and Computation, vol. 215, pp. 2035–2044, 2009. View at Google Scholar
  29. M. Rajchakit and G. Rajchakit, “Mean square robust stability of stochastic switched discrete-time systems with convex polytopic uncertainties,” Journal of Inequalities and Applications, vol. 2012, article 135, 2012. View at Publisher · View at Google Scholar
  30. B. Du and X. Zhang, “Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 381571, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. De la Sen and A. Ibeas, “Stability results of a class of hybrid systems under switched continuous-time and discrete-time control,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 315713, 28 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. de la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. M. Rajchakit and G. Rajchakit, “LMI approach to robust stability and stabilization of nonlinear uncertain discrete-time systems with convex polytopic uncertainties,” Advances in Difference Equations, vol. 2012, 2012, article 106. View at Google Scholar
  34. J. Li, W. Wu, J. Yuan, Q. Tan, and X. Yin, “Delay-dependent stability criterion of arbitrary switched linear systems with time-varying delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 347129, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. L. Zhang, H. Li, and Y. Chen, “Robust stability analysis and synthesis for switched discrete-time systems with time delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 408105, 19 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. De La Sen, “On the characterization of hankel and toeplitz operators describing switched linear dynamic systems with point delays,” Abstract and Applied Analysis, vol. 2009, Article ID 670314, 34 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet